# SDR QXEA0002174

- Difficulty date: July 27, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N484US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11234
- Aircraft time: 30,474 hours, 36,951 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- AFT SIDE OF FORWARD BULKHEAD CRACKED, BEAM 3, BL 400 - 500R.  REPAIRED IAW FOKKER SRM 53-02-18 AND SRM 51-10-4, AND HORIZON AIR EA 4-53-1289.
